# SDR ZZDA2012012

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT SEAT 15D NEEDS TO BE REPLACED.  REMOVED AND REPLACED BAD EMERGENCY LIGHT ASSY AT SEAT 15D.  REF AMM 33-51, OPS CHECK GOOD.
